Armenian Journal of Mathematics

Note on Matuzsewska-Orlich indices and Zygmund inequalities

Samko, N. (2010) Note on Matuzsewska-Orlich indices and Zygmund inequalities. Armenian Journal of Mathematics, 3 (1). pp. 22-31. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
223Kb

Abstract

In this note we call attention to the fact that there exist some relations between the Matuszewska-Orlicz indices $m(\varphi)$ and $M(\varphi)$ of the function $\varphi$, and possible values of the constants in Zygmund type inequalities.

Item Type:Article
Subjects:46-xx Functional analysis
26-xx Real functions
ID Code:229
Deposited By:Professor Anry Nersesyan
Deposited On:08 Apr 2010 16:13
Last Modified:19 Apr 2011 02:24

Repository Staff Only: item control page